Fei Wang

Here is a list of my published papers and preprints:

  1. Igor Kukavica, Vlad Vicol, Fei Wang. The inviscid limit for the Navier-Stokes equations with data analytic only near the boundary. arXiv:1904.04983. Submitted, 2019

  2. Jacob Bedrossian and Fei Wang. The linearized Vlasov and Vlasov-Fokker-Planck equations in a uniform magnetic field. arXiv:1805.10756. Submitted, 2018

  3. Igor Kukavica and Fei Wang. Far-field regularity for the supercritical quasi-geostrophic equation. Commun. Math. Sci. 16 (2018), 393 – 410.

  4. Guher Camliyurt, Igor Kukavica and Fei Wang. On localization and quantitative uniqueness for elliptic partial differential equations. Proceedings of the workshop on “Partial differential equations and fluid mechanics,” Warwick, 2017 (to appear).

  5. Guher Camliyurt, Igor Kukavica, and Fei Wang. On quantitative uniqueness for elliptic equations. Math. Z. 291 (2019), 227 – 244.

  6. Tom Hou, Pengfei Liu, and Fei Wang. Global regularity for a family of 3d models of the axi-symmetric navier- stokes equations. Nonlinearity, 31 (2018).

  7. Walter Rusin and Fei Wang. On the local existence for an active scalar equation in critical regularity setting arXiv:1606.04525. (submitted), 2017.

  8. Igor Kukavica, Vlad Vicol, and Fei Wang. The van Dommelen and Shen singularity in the Prandtl equations Advances in Mathematics 307 (2017), 288–311.

  9. Jacob Bedrossian, Vlad Vicol, and Fei Wang. Sobolev stability threshold for 2D shear flows near Couette Journal of Nonlinear Science (2016), 1–25.

  10. Igor Kukavica, Vlad Vicol, and Fei Wang. On the ill-posedness of active scalar equations with odd kernels Conference proceedings on New Trends in Differential Equations, Control, and Optimization: Proceedings of the Eighth Congress of Romanian Mathematicians (2016), 185–200.

  11. Igor Kukavica, Amjad Tuffaha, Vlad Vicol, and Fei Wang. On the existence for the free interface 2D Euler equation with a localized vorticity condition Applied Mathematics and Optimization, 73 (2016), 523– 544.

  12. W. Hu, Igor Kukavica, Mohammed Ziane, and Fei Wang. Review for Boussinesq equations with zero viscosity or zero diffusivity Proceedings of the workshop “Navier-Stokes equations in Venice”, Venice, 2016.

  13. Igor Kukavica, Mohammed Ziane, and Fei Wang. Persistence of regularity for solutions of the Boussinesq equations in Sobolev spaces. Advances in Differential Equations, 21 (2016), 85–108.

  14. Igor Kukavica and Fei Wang. Weighted decay for the surface quasi-geostrophic equation. Communications in Mathematical Sciences, 13 (2015), 1599–1614.